# SDR 95ZZZX1237

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919PJ
- Make and model: Doug DC-9-51
- Aircraft serial: 47663
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808492
- Condition: Dirty
- Location: Left Pack
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 807 - LEFT PACK TRIPPED IN FLIGHT AND CABIN ATTENDANT REPORTED SMOKE IN CABIN.  SMOKE WAS ALSO EVIDENT IN COCKPIT. LEFT PACK WAS TURNED OFF AND SMOKE DECREASED.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED AT ILG (DIVERTED).  INSPECTED TAIL COMPARTMENT FOR EVIDENCE OF HEAT DAMAGE.  NONE FOUND.  REPLACED WATER SEPARATOR BAG.  OPERATION OF PACK NORMAL AND ACFT RETURNED TO SERVICE.
